Blue Monday

Blue Monday

I’m feeling very tired, I haven’t had a good night’s sleep…since…since I was taking Risperidone, since starting Aripiprazole I’ve noticed a few side-effects mainly the inability to sleep from about 2am onwards, if I was more organised I could have used these hours up wisely, perhaps working on my website (which I have now almost finished) or writing a string quartet (why?). This lack of sleep is leaving me a bit frazzled by the mid afternoon and in need of a nap. There have been some other strange things going on, I don’t know if I could blame them on the Aripiprazole but I’ve been having these weird headaches that come and go and just affect the left side of my head from my ear to my chin, I have been also experiencing these strange waves of gloom, I’m happy on top of the world one moment then I plummet into a world of suicidal darkness that has nothing to do with overdosing on Sylvia Plath or Belle and Sebastian. These waves of gloom seem to pass after a few hours but I have tried to help myself by just endlessly ploughing on with my website which I’m very pleased with, but don’t take this literally I am one of those people that think that my computer is worked by little magic man that live inside it. Another slight problem that I have which is probably left over from taking Risperidone is that despite going to M&S and buying some new scaffolding that fitted me…I use the past tense there as I seem to be yet again still growing like someone’s playing a cruel joke on me and giving me a cartoonesque figure. Whoever is doing it please stop it’s getting silly, I’ve only got size 4 feet, I’ll topple over in windy weather. Time for a nap methinks.

4 Replies

oldestnewest
  • That's interesting to hear. I've just been put onto a higher dose and I have got insomnia followed by intense tiredness during the day. I'm going back down a dose because of this :(

  • Also, either I need new specs or my vision in my right eye is a bit blurry. I'm only on 5mg per day, hopefully if I perservere things might calm down.

  • I've just been put up to 10mg. I was okay on 5 though so I'll stick with that. Not had any other effects though, it turned out the blurred vision was caused by sinusitis and now that I have taken antibiotics it has gone.

  • Maybe I need new specs, lol.

You may also like...